# SDR SWIA2020062651248

- Difficulty date: June 2, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER SPLICE STR25L AT FS333.00.  (C-CHECK) RO 6/24/2020 REPLACED SPLICE AT STR 25L REF SRM AND DWG.  COMPLIED WITH TASK CARD.
